# SDR DALA2017033102700

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,113 hours, 37,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER REPAIR AT EXTERNAL FUSELAGE, BTW BS 1460 AND BS 1480, BTW STR 29L AND STR 28R ON LOWER FUSELAGE. PERFORMED PERMANENT REPAIR AT EXTERNAL FUSELAGE BETWEEN BS 1460 AND BS 1480 BTW STR 29L AND STR 28R ON LOWER FUSELAGE AS PER ER/A NO. 556241-14 REVISION ORIGINAL.
